RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 69, Issue 4  


Isotropic Tori, Complex Germ and Maslov Index, Normal Forms and Quasimodes of Multidimensional Spectral Problems
V. V. Belov, O. S. Dobrokhotov, S. Yu. Dobrokhotov
483
Distinguishing Between Symmetric Spaces and $L^\infty$ by a Differential Basis
E. I. Berezhnoi, A. A. Perfil'ev
515
Maximal Orders of Abelian Subgroups in Finite Chevalley Groups
E. P. Vdovin
524
On Fibrations into del Pezzo Surfaces
M. M. Grinenko
550
Nontrivial Critical Networks. Singularities of Lagrangians and a Criterion for Criticality
A. O. Ivanov, A. A. Tuzhilin, Lê Hông Vân
566
Quasilinear Pursuit Differential Game with a Simple Dynamics under Phase Constraints
R. V. Konstantinov
581
Quantum Algebraic Tori
A. N. Panov
591
Spectral Asymptotics for a Steady-State Heat Conduction Problem in a Perforated Domain
S. E. Pastukhova
600
Pontryagin Classes of Generalized Symmetric Spaces
S. Terzič
613

Brief Communications
Calculating the Coefficients of the Expansion in Derived Keldysh Chains for an Elliptic Problem with Parameter in the Boundary Condition
A. M. Akhtyamov
622
On the Subexponential Property of a Class of Random Variables
A. Baltrūnas
625
One-Relator Groups of Exponential Growth Have Uniformly Exponential Growth
R. I. Grigorchuk, P. de la Harpe
628
About Distances between Points on the Plane
S. V. Konyagin
630
Operator Inequalities Reverse to the Jensen Inequality
S. M. Malamud
633
Spectra of Continuous Linear Operators on Separable Fréchet Spaces
S. A. Shkarin
637
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019